# SDR SWAA2025010860469

- Difficulty date: November 16, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairlead
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: 'EMPENAGE ELEVATOR LH - TAB UPPER IB SURFACE FAIRING DISBONDED'<[01] RE-BONDED LH ELEVATOR TAB UPPER I/B FAIRING PER DWG 183A8100-3 FL 10 AND BAC 5010 TYPE 70.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
